Toggle navigation
Início
Publicações
Publicações
Autores
Instituições
Revistas
Rankings
Autores
Instituições
Revistas
Sobre
FAQ
Links
Contactos
EN
Sign in
Artigo
Título:
Taste Variation in Discrete Choice Models
Autores:
Andrew Chesher
(
U College London
)
João Santos Silva
(
UTL
)
Revista:
Review Of Economic Studies
Ano:
2002
Volume:
69
Páginas:
147-168
Códigos JEL:
C35 - Discrete Regression and Qualitative Choice Models
C25 - Discrete Regression and Qualitative Choice Models
C51 - Model Construction and Estimation
D12 - Consumer Economics: Empirical Analysis
Voltar